# SDR AU981349

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Out Of Adjust
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD DOOR L1 STOP BOLTS SLIGHTLY OUT OF ADJUSTMENT.
